MAUDE Adverse Event Report: US ENDOSCOPY URETERO1; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

US ENDOSCOPY URETERO1; URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number URORD101
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
Defective uretero1 flexible ureteroscope.Doctor was using the uretero1flexible ureteroscope and had been worked fine.But suddenly, the image was lost and the screen said, "scope not detected." we changed to another monitor, but same message showed.The procedure was almost finished at that time; he didn't need another uretero1.The patient has no injury.

Brand Name
URETERO1
Common Device Name
URETEROSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key22530184
Report Number22530184
Device Sequence Number20685356
Product Code FGB
UDI-Device Identifier00724995209179
UDI-Public(01)00724995209179
Combination Product (Y/N)N
Initial Reporter StateMN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2025
Report Date (Section F) 07/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberURORD101
Device Catalogue NumberURORD101
Device Lot NumberBSLC4884
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer07/17/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/17/2025
Usage of Device Unknown
Patient Sequence Number1
Patient Age77 YR
Patient SexMale
Patient Weight98 KG
Date Report Sent to FDA07/01/2025